# SDR WRNA201200008

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 68,580 hours, 15,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEVEL 2 ALERT 'HYD SYSTEM NR 1 LOW" ILLUMINATED.  A/C RETURNED TO DEPARTURE SITE, WITH NORMAL LANDING.  MX SERVICED HYD SYSTEM NR 1 IAW 12-13-00, OP'S CHECK GOOD.  NO LEAKS NOTED.  A/C RETURNED TO SERVICE.
